All Journal Entries Journals

4 days post EOT

Apr 03, 2009 - 5 comments

I have been feeling like krap the last few days. Woke up this morning really bad, but a few hours later, I was feeling much better. Haven't felt this good in a loooong time. The constant buzzing in the body from the meds is almost gone. Am still very wobbly on my legs, but was able to go out and visit some friends today. As long as I'm either walking or sitting down I'm fine... standing is no good. The extreme fatigue is fading quite fast. I have much more energy, but my muscles are gone... It's kinda weird.

This is amazing.... I am actually already feeling better just after 4 days of no meds.

Comments
Post a Comment
Avatar universal
by mkrc2005, Apr 03, 2009
I only saw part of your article,but if you don't mind me asking what type of medication was it? I have been on pain medication for years now and about to get off of them. I chose to go on suboxone which i have to be in withdrawl to go on. How have you made it through these last few days? I am scared the pain isn't gone at all but I don't want to be on this medication any longer. I think I'm more scared of going through withdrawl because I am on a very high dose. I have to stop taking meds saturday p.m. Then go to the doc on monday. Do you have any suggestions?

577132 tn?1314266526
by epiphiny, Apr 03, 2009
Such good news Marcia!!  It can only continue to get better.  Can't wait to join you!

548668 tn?1394187222
by Kristina538, Apr 03, 2009
My first day off meds was Xmas Day, and I felt very similar.   But what JOY to get out an visit friends.  What a little hint of nomality to come.  Way to Go Marcia.  You may be feeling crappy for a while but the psychological lift of not taking the meds is heavensent :-) xxx

338734 tn?1377160168
by IAmTheWalrus, Apr 04, 2009
Wonderful! I hope you get feeling better as fast as I have. I am six weeks post tx and I feel so much better I can hardly believe it. I walk around and even take stairs without breathlessness or dizzyness.  Here's to full recovery from those drugs and to health and happiness that you deserve!  And most of all, to SVR!  Keeping fingers crossed for you.

Brent

443006 tn?1229201842
by NancyPF, Apr 11, 2009
Hey Marcia,

I haven't been on the forum in quite a while but saw your post.  Yeah, you're done!!!  Wanted to let you know that I suffered some pretty yuchy sides for about three months post tx but now I'm feeling REALLY good, better than I've felt in years.  Still a few things going on like IBS, but all in all, it's been a pleasant change.  Tons of energy, am able to get out in the yard and help with the vegetable garden, etc.  Hope you're feeling a lot better.  From here on out it's going to be better and better.

Nancy

Post a Comment